RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dubinskii, Yulii Andreevich

Statistics Math-Net.Ru
Total publications: 72
Scientific articles: 66
Presentations: 6

Number of views:
This page:2585
Abstract pages:14417
Full texts:5604
References:926
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person8691
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190495

Publications in Math-Net.Ru
2017
1. E. V. Golubeva, Yu. A. Dubinskii, “On the solvability of some nonlinear elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  404–416  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 409–421  isi  scopus
2016
2. Yulii A. Dubinskii, “Some boundary value problems in three-dimensional domains”, Tr. Mat. Inst. Steklova, 293 (2016),  157–166  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 151–160  isi  scopus
2015
3. E. V. Golubeva, Yu. A. Dubinskii, “On boundary-value problems for second-order elliptic and parabolic systems”, CMFD, 58 (2015),  43–58  mathnet; Journal of Mathematical Sciences, 233:4 (2018), 462–479
2012
4. Yu. A. Dubinskii, “Bilateral scales of Hardy inequalities and their applications to some problems of mathematical physics”, CMFD, 46 (2012),  49–91  mathnet; Journal of Mathematical Sciences, 201:6 (2014), 751–795  scopus
2010
5. Yu. A. Dubinskii, “A Hardy-type inequality and its applications”, Tr. Mat. Inst. Steklova, 269 (2010),  112–132  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 106–126  isi  elib  scopus
2008
6. I. A. Borovikov, Yu. A. Dubinskii, “Decompositions of the Sobolev–Clifford Modules and Nonlinear Variational Problems”, Tr. Mat. Inst. Steklova, 260 (2008),  57–74  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 50–67  isi  elib  scopus
2006
7. Yu. A. Dubinskii, “Decompositions of the Sobolev Scale and Gradient–Divergence Scale into the Sum of Solenoidal and Potential Subspaces”, Tr. Mat. Inst. Steklova, 255 (2006),  136–145  mathnet  mathscinet; Proc. Steklov Inst. Math., 255 (2006), 127–135  scopus
2000
8. Yu. A. Dubinskii, A. S. Osipenko, “Non-linear analytic and coanalytic problems ($L_p$-theory, Clifford analysis, examples)”, Mat. Sb., 191:1 (2000),  65–102  mathnet  mathscinet  zmath; Sb. Math., 191:1 (2000), 61–95  isi  scopus
1998
9. Yu. A. Dubinskii, “The problem of continuation with least coanalytic deviation”, Mat. Zametki, 64:1 (1998),  45–57  mathnet  mathscinet  zmath; Math. Notes, 64:1 (1998), 38–48  isi
1997
10. Yu. A. Dubinskii, “On the best extension of a periodic function and on the corresponding boundary value problem”, Differ. Uravn., 33:10 (1997),  1382–1393  mathnet  mathscinet; Differ. Equ., 33:10 (1997), 1388–1399
11. Yu. A. Dubinskii, “Analytic “boundary-value” problems on the plane”, Uspekhi Mat. Nauk, 52:3(315) (1997),  53–104  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 501–550  isi  scopus
1996
12. Yu. A. Dubinskii, “On analytic multipoint problems in the plane”, Differ. Uravn., 32:5 (1996),  585–590  mathnet  mathscinet; Differ. Equ., 32:5 (1996), 588–593
1995
13. Yu. A. Dubinskii, “On some orthogonal decompositions and nonlinear analytic problems”, Differ. Uravn., 31:2 (1995),  262–276  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 241–253
1994
14. Yu. A. Dubinskii, “Analytic continuation of solutions of ordinary differential equations”, Differ. Uravn., 30:4 (1994),  725–727  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 672–674
15. G. S. Balashova, Yu. A. Dubinskii, “Uniform well-posedness of a family of nonlinear boundary value problems of infinite order”, Differ. Uravn., 30:4 (1994),  610–620  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 559–569
16. Yu. A. Dubinskii, “On well-posedness of the Cauchy problem in the complex domain”, Trudy Mat. Inst. Steklov., 203 (1994),  88–99  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 79–88
1993
17. Yu. A. Dubinskii, “On an analytic nonlinear periodic problem”, Differ. Uravn., 29:3 (1993),  371–380  mathnet  mathscinet; Differ. Equ., 29:3 (1993), 315–323
1991
18. Yu. A. Dubinskii, “Sobolev spaces of infinite order”, Uspekhi Mat. Nauk, 46:6(282) (1991),  97–131  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 107–147  isi
1990
19. Yu. A. Dubinskii, “Higher-order nonlinear parabolic equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 37 (1990),  89–166  mathnet  mathscinet  zmath; J. Soviet Math., 56:4 (1991), 2557–2607
20. Yu. A. Dubinskii, “The Cauchy problem and pseudodifferential operators in the complex domain”, Uspekhi Mat. Nauk, 45:2(272) (1990),  115–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:2 (1990), 95–128  isi
1987
21. Yu. A. Dubinskii, “On the theory of the Cauchy problem in the complex domain”, Trudy Mat. Inst. Steklov., 180 (1987),  108–110  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 124–126
1986
22. Yu. A. Dubinskii, “Algebra of pseudodifferential operators with complex arguments, and its applications”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 29 (1986),  109–150  mathnet  mathscinet  zmath; J. Soviet Math., 39:3 (1987), 2746–2772
1984
23. Yu. A. Dubinskii, “The Fourier transformation of analytic functions. The complex Fourier method”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  533–536  mathnet  mathscinet
1983
24. Yu. A. Dubinskii, “Pseudodifferential operators with complex variables and their applications”, Dokl. Akad. Nauk SSSR, 268:5 (1983),  1046–1050  mathnet  mathscinet  zmath
1982
25. Yu. A. Dubinskii, “The Cauchy problem for partial differential equations with complex variables”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1045–1048  mathnet  mathscinet  zmath
26. Yu. A. Dubinskii, “An algebra of differential operators of infinite order and pseudodifferential equations with an analytic symbol”, Dokl. Akad. Nauk SSSR, 264:4 (1982),  807–812  mathnet  mathscinet  zmath
27. Yu. A. Dubinskii, “The algebra of pseudodifferential operators with analytic symbols and its applications to mathematical physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  97–137  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 109–153  isi
1981
28. Yu. A. Dubinskii, “On the theory of the Cauchy problem for partial differential equations”, Dokl. Akad. Nauk SSSR, 259:4 (1981),  781–785  mathnet  mathscinet  zmath
29. Yu. A. Dubinskii, “On a method of solving partial differential equations”, Dokl. Akad. Nauk SSSR, 258:4 (1981),  780–784  mathnet  mathscinet  zmath
1980
30. Yu. A. Dubinskii, “Limits of monotone sequences of Banach spaces. Applications”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  537–540  mathnet  mathscinet  zmath
1979
31. Yu. A. Dubinskii, “Limits of Banach spaces. Imbedding theorems. Applications to Sobolev spaces of infinite order”, Mat. Sb. (N.S.), 110(152):3(11) (1979),  428–439  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:3 (1981), 395–405  isi
1978
32. Yu. A. Dubinskii, “Some imbedding theorems for Sobolev spaces of infinite order”, Dokl. Akad. Nauk SSSR, 242:6 (1978),  1241–1244  mathnet  mathscinet  zmath
33. Yu. A. Dubinskii, “Traces of functions of Sobolev spaces of infinite order and the inhomogeneous Cauchy–Dirichlet problem”, Differ. Uravn., 14:6 (1978),  1002–1012  mathnet  mathscinet  zmath
34. Yu. A. Dubinskii, “Traces of functions from Sobolev spaces of infinite order and inhomogeneous problems for nonlinear equations”, Mat. Sb. (N.S.), 106(148):1(5) (1978),  66–84  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:5 (1978), 627–644
1977
35. Yu. A. Dubinskii, “On traces of functions in Sobolev spaces of infinite order, and inhomogeneous boundary value problems”, Dokl. Akad. Nauk SSSR, 235:6 (1977),  1249–1252  mathnet  mathscinet  zmath
1976
36. Yu. A. Dubinskii, “Nonlinear elliptic and parabolic equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 9 (1976),  5–130  mathnet  zmath; J. Soviet Math., 12:5 (1979), 475–554
37. Yu. A. Dubinskii, “Nontriviality of Sobolev spaces of infinite order for a full Euclidean space and a torus”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  436–446  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 393–401  isi
1975
38. Yu. A. Dubinskii, “Sobolev spaces of infinite order on the torus and some questions in the theory of periodic solutions of differential equations”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  269–272  mathnet  mathscinet  zmath
39. Yu. A. Dubinskii, “On nonlinear elliptic equations of infinite order and the nontriviality of the corresponding Sobolev spaces”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  22–25  mathnet  mathscinet  zmath
40. Yu. A. Dubinskii, “The nontriviality of certain classes of functions, and the solvability of nonlinear ordinary differential equations of infinite order. II”, Differ. Uravn., 11:7 (1975),  1190–1200  mathnet  mathscinet  zmath
41. Yu. A. Dubinskii, “Sobolev spaces of infinite order and the behavior of solutions of some boundary value problems with unbounded increase of the order of the equation”, Mat. Sb. (N.S.), 98(140):2(10) (1975),  163–184  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:2 (1975), 143–162
1974
42. Yu. A. Dubinskii, “The nontriviality of certain classes of functions, and the solvability of nonlinear ordinary differential equations of infinite order”, Differ. Uravn., 10:2 (1974),  231–240  mathnet  mathscinet  zmath
1973
43. Yu. A. Dubinskii, “On some differential-operator equations of arbitrary order”, Mat. Sb. (N.S.), 90(132):1 (1973),  3–22  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:1 (1973), 1–21
1972
44. Yu. A. Dubinskii, “On some noncoercive nonlinear equations”, Mat. Sb. (N.S.), 87(129):3 (1972),  315–323  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:3 (1972), 323–332
1971
45. Yu. A. Dubinskii, “On some differential-operator equations of a general kind”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1033–1036  mathnet  mathscinet  zmath
46. Yu. A. Dubinskii, “On a nonlinear problem of Zaremba type for a hyperbolic equation”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  519–522  mathnet  mathscinet  zmath
47. Yu. A. Dubinskii, “Boundary value problems for some classes of high-order differential operator equations”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  32–34  mathnet  mathscinet  zmath
48. Yu. A. Dubinskii, B. P. Nesterov, “A certain boundary value problem with nonlinear boundary conditions that have a discontinuity”, Differ. Uravn., 7:1 (1971),  175–177  mathnet  mathscinet  zmath
1969
49. Yu. A. Dubinskii, “A certain class of differential operator equations of higher order”, Dokl. Akad. Nauk SSSR, 187:5 (1969),  982–985  mathnet  mathscinet  zmath
50. Yu. A. Dubinskii, “Boundary value problems for elliptic-parabolic equations”, Dokl. Akad. Nauk SSSR, 184:3 (1969),  522–525  mathnet  mathscinet  zmath
51. Yu. A. Dubinskiĭ, “Mixed problems for certain classes of partial differential equations”, Tr. Mosk. Mat. Obs., 20 (1969),  205–240  mathnet  mathscinet  zmath
52. Yu. A. Dubinskii, “On an abstract theorem and its applications to boundary value problems for nonclassical equations”, Mat. Sb. (N.S.), 79(121):1(5) (1969),  91–117  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:1 (1969), 87–113
1968
53. Yu. A. Dubinskii, “The global solvability of nonlinear ordinary differential equations”, Dokl. Akad. Nauk SSSR, 181:6 (1968),  1311–1313  mathnet  mathscinet  zmath
54. Yu. A. Dubinskii, “The Cauchy problem for operator-differential equations”, Dokl. Akad. Nauk SSSR, 181:5 (1968),  1046–1049  mathnet  mathscinet  zmath
55. Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order”, Uspekhi Mat. Nauk, 23:1(139) (1968),  45–90  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:1 (1968), 45–91
56. Yu. A. Dubinskii, “Quasilinear elliptic-parabolic equations”, Mat. Sb. (N.S.), 77(119):3 (1968),  354–389  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:3 (1968), 327–363
57. Yu. A. Dubinskii, “Periodic solutions of elliptico-parabolic equations”, Mat. Sb. (N.S.), 76(118):4 (1968),  620–633  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:4 (1968), 585–598
1967
58. Yu. A. Dubinskii, “An operator scheme and the solvability of some quasilinear equations in mechanics”, Dokl. Akad. Nauk SSSR, 176:3 (1967),  506–508  mathnet  mathscinet  zmath
59. Yu. A. Dubinskii, “Solubility of the system of equations describing a strong bend of plates”, Dokl. Akad. Nauk SSSR, 175:5 (1967),  1026–1029  mathnet
60. Yu. A. Dubinskii, S. I. Pokhozhaev, “On a certain class of operators and the solvability of quasilinear elliptic equations”, Mat. Sb. (N.S.), 72(114):2 (1967),  226–236  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:2 (1967), 199–207
1966
61. Yu. A. Dubinskii, “Nonlinear parabolic equations on the plane”, Mat. Sb. (N.S.), 69(111):3 (1966),  470–496  mathnet  mathscinet  zmath
1965
62. Yu. A. Dubinskii, “Nonlinear parabolic equations which have nondivergent form”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  805–808  mathnet  mathscinet  zmath
63. Yu. A. Dubinskii, “Weak convergence for nonlinear elliptic and parabolic equations”, Mat. Sb. (N.S.), 67(109):4 (1965),  609–642  mathnet  mathscinet  zmath
1964
64. Yu. A. Dubinskii, “The first boundary-value problem for degenerate quasi-linear elliptic systems of differential equations”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  1018–1021  mathnet  mathscinet  zmath
65. Yu. A. Dubinskii, “Some integral inequalities and the solvability of degenerate quasi-linear elliptic systems of differential equations”, Mat. Sb. (N.S.), 64(106):3 (1964),  458–480  mathnet  mathscinet  zmath
1963
66. Yu. A. Dubinskii, “Some imbedding theorems in Orlicz classes”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  529–532  mathnet  mathscinet  zmath

2017
67. A. A. Amosov, Yu. A. Dubinskii, V. V. Kozlov, M. K. Kerimov, L. G. Popov, A. L. Skubachevskii, V. M. Filippov, M. F. Cherepova, “In memory of Professor Stanislav Ivanovich Pokhozhaev, Corresponding Member of RAS”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  379–380  mathnet  elib
2013
68. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
2000
69. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Uspekhi Mat. Nauk, 55:5(335) (2000),  161–168  mathnet  mathscinet; Russian Math. Surveys, 55:5 (2000), 977–985  isi
1997
70. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
1984
71. Yu. A. Dubinskii, S. I. Pokhozhaev, V. F. Safonov, A. N. Tikhonov, “Sergei Aleksandrovich Lomov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:2(236) (1984),  215–216  mathnet  mathscinet; Russian Math. Surveys, 39:2 (1984), 223–224  isi
1982
72. M. S. Agranovich, I. M. Gel'fand, Yu. A. Dubinskii, O. A. Oleinik, S. L. Sobolev, M. A. Shubin, “Mark Iosifovich Vishik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 37:4(226) (1982),  213–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 175–184  isi

Presentations in Math-Net.Ru
1. О некоторых интегральных неравенствах и соответствующих краевых задачах
Yu. A. Dubinskii
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 14:30
2. О некоторых задачах теории поля в трехмерной области
Yu. A. Dubinskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 17, 2013 16:00
3. 90-летию со дня рождения выдающегося математика Марка Иосифовича Вишика посвящается
V. M. Tikhomirov, M. S. Agranovich, Yu. A. Dubinskii, A. V. Fursikov, V. V. Chepyzhov
Meetings of the Moscow Mathematical Society
October 25, 2011 18:30
4. Choice problem of weight functions in Hardytype inequalities and applications to PDEs in full Euclidean space
Ju. A. Dubinskii
Sixth International Conference on Differential and Functional Differential Equations DFDE-2011
August 16, 2011 12:00   
5. О проблеме выбора множителей в неравенствах типа Харди
Yu. A. Dubinskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
September 22, 2010 16:00
6. Об одной шкале неравенств типа Харди и их приложениях
Yu. A. Dubinskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 9, 2009 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019